MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 6FR 1.5ML TEMP SENS CATH W/3ML

Medline Industries, LP MEDLINE; 6FR 1.5ML TEMP SENS CATH W/3ML
Catalog Number URO2S0615TK
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we just had another episode of air in the bladder on one of our babies on ecmo with a temp sensing foley.The baby has a 6fr catheter in place.It was placed 8/4 but the air didn't accumulate until 8/13.The baby was leaking urine around the catheter last night, so they removed the fluid from the balloon and reinflated without incident.The air was noted on xray the following morning.".
 
Additional Manufacturer Narrative
It was reported that "we just had another episode of air in the bladder on one of our babies on ecmo with a temp sensing foley.The baby has a 6fr catheter in place.It was placed 8/4 but the air didn't accumulate until 8/13.The baby was leaking urine around the catheter last night, so they removed the fluid from the balloon and reinflated without incident.The air was noted on xray the following morning." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
6FR 1.5ML TEMP SENS CATH W/3ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093--275
MDR Report Key50681956
Report Number1417592-2026-09729
Device Sequence Number20125410
Product Code OHR
UDI-Device Identifier10888277875050
UDI-Public10888277875050
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO2S0615TK
Device Lot Number26EBA711
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight5 LB
Patient RaceBlack Or African American